# SDR FDEA201004231300

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX13501
- Condition: Cracked
- Location: Bs 580 S21-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STUB FRAME EXTENSIONS, BS 580, STR 21L - 22L, CRACK ON RADIUS CUT OUT.  REMOVED STUB FRAME AT BS 580 BETWEEN STR 21L  AND 22L IAW SRM, REV 102,   51-30-2. FABRICATED STUB FRAME USING 7075 - 0, .063" X 6" X 17" IAW SRM 51-20-1 FIG. 7   AND DWG NR 53FX1350. INSTALLED STUB FRAME IAW SRM 51-30-2.
